MathSciNet Relay Station
MathSciNet bibliographic data
MR460719 (57 #712) 32E30 (46J10)
Birtel, Frank T. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978), no. 3, 406–416.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement